U.S. doctors online nowAsk doctors free
CA
A 43-year-old member asked:

On feb 6 my son recieved his pollio and dtap shots. fever and headache the next day. day after that ok. now his legs hurt+hard time walking. is ok?

1 doctor answer6 doctors weighed in
Dr. Jack Mutnick
Allergy and Immunology 17 years experience
Shot reactions: Shot reactions are very common. Dtap contains tetanus. If u have ever had a tetanus shot they hurt like anything for 2-4 days after the shot. Fever and headache is also a common side effect as his immune system is responding appropriately to the vaccinations. I would have the pediatrician just look at his leg to make sure that a cellulitis (skin infection) is not happening.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 26, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.